Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Teen, suffering with hypothyroid, on thyronorm, has uneasiness and restlessness, tiredness. Due to overdose?

Dear Doctor, My daughter aged 15 is suffering from hypothroidism, she is on 50 mcg of thyronorm since 4 months now. She is now complaining of uneasiness and restlessness and feels very tired. Is it because of overdose ? should we reduce the dosage ? Also, we have done 3 bloodtests during this period, while her TSH and T4 are in normal range, her t3 has been coming down from 0.90 to 0.51 at the moment. Would appreciate your reply. Many thanks
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query.
As her all thyroid reports are normal,she requires dose reduction of Thyronorm.
But do not reduce the dose by yourself.
Consult you doctor,who prescribed this treatment and let him decide the dosage form.
Now she will put on maintenance dose.
Ok and bye.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor